# SDR CALA2021101801922

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737900
- Aircraft serial: 42192
- Aircraft time: 19,920 hours, 7,237 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Part number: NA
- Condition: Fault Message
- Location: Eng2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

OIL FILTER BYPASS MESSAGE SHOWS ON THE ENGINE DISPLAY ENG 2 OCCURRED ON TAKEOFF ROLL PEREZ, ANGEL (V931347) WORKED WITH LOCAL MAINT AND REMOVED ENG2 SCAVANGE OIL FILTER INSP NO CONTAMINATION FOUND. AND REINSTALLED WITH NEW FILTER AND PACKINGS REF B737 AMM 79-21-06. PLACED OIL FILTER BYPASS WARNING SYSTEM ON B737 MEL 7902B AND COMPLIED WITH ALL MAINTENANCE PROCEDURES AS REQUIRED.INSTALLED PLACARD DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V931347 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONTACT TOMC ENG MAC RELATED WORK ORDER 000000003022530 AND PRTR DEST BEFORE DOING ANY WORK PEREZ, ANGEL (V931347) WORKED WITH LOCAL MAINT AND REMOVED ENG2 SCAVANGE OIL FILTER INSP NO CONTAMINATION FOUND. AND REINSTALLED WITH NEW FILTER AND PACKINGS REF B737 AMM 79-21-06. PLACED OIL FILTER BYPASS WARNING SYSTEM ON B737 MEL 7902B AND COMPLIED WITH ALL MAINTENANCE PROCEDURES AS REQUIRED.INSTALLED PLACARD
